MAUDE Adverse Event Report: TYBER MEDICAL T-PAL PROTI 10X9X28 MM; INTERBODY SPACERS

TYBER MEDICAL T-PAL PROTI 10X9X28 MM; INTERBODY SPACERS
Model Number 108812009
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this was a tlif (l4-5) for spondylolisthesis on january 5, 2023.The surgery was completed successfully with no surgical delay.After surgery, it was confirmed that the t-pal was coming loose, and the 4 screws were loose.On unknown date, a revision surgery was performed.In the revision surgery, the t-pal was removed, and the 4 screws were replaced.The revision surgery was completed successfully with no surgical delay.The cause of loosening is unknown.The surgeon's comment on this event is none.The patient's bone quality was fragile.No further information is available.This complaint involves five (5) devices.
 
Additional Manufacturer Narrative
Root cause cannot be determined with the information provided.The complaint device was not returned and lot identifying information was not provided, so neither a device evaluation nor a dhr review for lot related non-conformances could be performed.However, physician feedback indicates that the loosing of the cage was potentially caused by the loosing of the screws which were not tm products and fragile patient anatomy.

Brand Name
T-PAL PROTI 10X9X28 MM
Common Device Name
INTERBODY SPACERS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
jeff zoleta
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key17442815
Report Number3012966183-2023-00014
Device Sequence Number14077009
Product Code MAX
UDI-Device Identifier00819917021646
UDI-Public00819917021646
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number108812009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale